# SDR DL72W970587

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL FIN LT SIDE, 3RD STR FROM REAR SPAR CRACKED 3RD BAY, ABOVE FIN ACCESS PNL 9504.  REPAIRED PER M/M 55-33-00, FIG 803.
